# SDR CA100812003

- Difficulty date: July 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 6,117 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 2719332003
- Condition: Stiff
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE FLIGHT CREW NOTED THAT THE RUDDER TRIM BECAME FROZEN/VERY STIFF TO OPERATE. ON THE GROUND THE TRIM WAS STILL STIFF AND RATCHETY.  ACTUATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
